| Model Number |
L321 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker had a history of exhibiting crosstalk.Technical services (ts) reviewed device data and recommended programming changes.The health care professional (hcp) indicated that the patient would be further evaluated.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.